For over 10 years, teens have been asking us questions on every topic imaginable. While we are no longer taking new questions, we have a wealth of information we would like to share with teenagers.
Questions about suicide? Call the NATIONAL SUICIDE HOTLINE 1-800-SUICIDE (1-800-784-2433).
FAQ Home Page
Female -- Periods
Bleeding three weeks on and one week off
Posted on: 10/25/2007
i switched from the patch to the pill three months ago. ever since the first month i have had a period for 3 week and off one. so basically ive had 9 weeks worth of periods and 3 weeks without in three months. and it is very precise. the first week of the pill i dont have a period and the last 2 weeks of the pills and the week im off i have the period. and its not spotting, its like a real period. is this normal? and i have also been anemic. should i wait it out?
No waiting - that is too much bleeding, and you have to be tired! Back to the doctor. They can adjust the type or dosage of the pill, deal with the anemia, and you should feel "right as rain."